MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH 13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM; GUIDE
Catalog Number 03.019.013
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020, the patient underwent for a surgery.The surgery was completed successfully without any surgical delay.After the surgery, the surgeon confirmed by ct that the proximal screw was not inserted properly.The revision surgery will not be performed because there was no problem about fixation.The surgeon commented that the sleeve might not be inserted properly due to muscle repelling.There was no problem about the devices before use.The patient outcome was stable.Concomitant devices reported: aiming arm (part# 03.019.008, lot# 9856260, quantity 1).Drill sleeve (part# 03.019.014, lot# 8404272, quantity 2).Trocar (part# 03.019.015, lot# 8352173, quantity 1).Trocar (part# 03.019.015, lot# 8352171, quantity 1).Aiming arm knob (part# 03.019.030, lot# 8345524, quantity 1).This report is for one (1) 13.0mm/10.0mm protection slv f/4.5mm ti multiloc scr/150mm.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was conducted: investigation site: cq zuchwil, selected flow: 2.Device interaction/functional.Visual inspection: all returned instruments were found in a used and wear condition.The protect sleeve has shown that that the red mark at the top are peeled off.Functional test: a functional test with the returned instruments was performed.The complained malfunction of "that the proximal screw was not inserted properly" could not be replicated.The returned instruments passed the functional test successfully.No interfering could be detected.Drawing/specification review: the manufacturing review shows that the production procedures were according to the specifications and there were no issues that would contribute to this complaint condition.Failure in material or production could not be detected.Dimensional inspection: as this investigation is focused in the functional issue and this was covered through the functional test performed.Therefore, no measurements of the features are required.Summary: the complaint is rated as unconfirmed for these instruments because the returned instruments passed the functional test successfully.However after investigation to the peeled off red marks at the top of instrument is rated as confirmed for this protect sleeve.Unfortunately, we are not able to determine the exact cause of this complaint.Based on our investigations, we only can assume that possibly an insufficient connection, or that the mounted construct encountered unintended torsional forces, such as excessive force application during insertion, which finally caused the malfunction that the proximal screw could not inserted properly.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device history lot part: 03.019.013, lot: 8344797, manufacturing site: hägendorf, release to warehouse date: april 25, 2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10684020
Report Number8030965-2020-07945
Device Sequence Number16946050
Product Code FZX
UDI-Device Identifier07611819427136
UDI-Public(01)07611819427136
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.019.013
Device Lot Number8344797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/27/2020
10/30/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date10/30/2020
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM LAT F/ML PHN; AIMING ARM KNOB FOR 03.019.008 AND 03.019.012; DRILLSL 10/3.8 F/03.019.013; DRILLSL 10/3.8 F/03.019.013; PROTECT SLEEVE 13/10 L150; TROCAR ÿ3.8 F/03.019.014; TROCAR ÿ3.8 F/03.019.014; UNK - SCREWS: TRAUMA; AIM-ARM LAT F/ML PHN.; AIMING ARM KNOB FOR 03.019.008 AND 03.019.012.; DRILLSL 10/3.8 F/03.019.013.; DRILLSL 10/3.8 F/03.019.013.; PROTECT SLEEVE 13/10 L150.; TROCAR ÿ3.8 F/03.019.014.; TROCAR ÿ3.8 F/03.019.014.; UNK - SCREWS: TRAUMA.